Reflective accounts

Paracetamol overdose

A CPD article enhanced Anita Skinner’s knowledge of how to identify and treat paracetamol poisoning.
Paracetamol

A CPD article enhanced Anita Skinners knowledge of how to identify and treat paracetamol poisoning.

Abstract

Paracetamol is safe and effective at the therapeutic dose. It is beneficial as an analgesic and is an effective antipyretic. Paracetamol is cheap and easy to buy over the counter, which makes it a common choice in intentional overdose.

Read the article

This reflective account is based on NS701 Pettie J, Dow M (2013) Assessment and management of paracetamol poisoning in adults . Nursing Standard. 27, 45, 39-47.

A CPD article enhanced Anita Skinner’s knowledge of how to identify and treat paracetamol poisoning.

Abstract

Paracetamol is safe and effective at the therapeutic dose. It is beneficial as an analgesic and is an effective antipyretic. Paracetamol is cheap and easy to buy over the counter, which makes it a common choice in intentional overdose.

Read the article

This reflective account is based on NS701 Pettie J, Dow M (2013) Assessment and management of paracetamol poisoning in adults. Nursing Standard. 27, 45, 39-47.

Want to read more?

Subscribe for unlimited access

Enjoy 1 month's access for £1 and get:

  • Full access to nursing standard.com and the Nursing Standard app
  • Monthly digital edition
  • RCNi Portfolio and interactive CPD quizzes
  • RCNi Learning with 200+ evidence-based modules
  • 10 articles a month from any other RCNi journal

This article is not available as part of an institutional subscription. Why is this?